# SDR IPXA2016042102434

- Difficulty date: March 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB671C
- Part serial: 004
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, LT WING SLAT NR 5 LOWER SKIN BETWEEN BS XOS706.688 AND 727.436 HAS DAMAGED SKIN REPAIR.  REPAIRED LT WING SLAT NR 5 LOWER SKIN BETWEEN BS XOS 706.688 AND 727.436 IAW EA 011-5754-01-A6179 AND EO MD11-5750-60563-A.
